# SDR DLL13953062

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 709
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND SKIN CLIP CORRODED STA 709 STR 33 TO 36.  REMOVED CORRODED CLIP, DRILLED NEW CLIP AND SPLICE, AND INSTALLED PER SRM 53-12-00 FIG 817.
